# SDR P5CA2018041800064

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,256 hours, 20,156 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Cockpit Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP CONTROL INOPERATIVE IN AUTO,  CYCLED FROM FULL HOT TO FULL COLD.   EICAS ACTIVATED FOR A FEW MINUTES.  R & R THE FLIGHT DECK ZONE DUCT OVERHEAT RELAY K238 IAW AMM 21-61-00. OPS CHECKED NORMAL IAW SWPM 20-81-13, AND AMM 21-61-00.
